# SDR J7SA2018071203001

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N523FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20074
- Aircraft time: 12,667 hours, 7,748 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB PASSING 40000 FEET, AN AMBER "LEFT HYD PRESS LOW" CAS POSTED, SHORTLY FOLLOWED BY AN AMBER "SPOILERS FAULT" CAS. SUMMARY PAGE SHOWED "0" PRESSURE AND "0" QTY. OUTSIDE LEFT HYD ACCUMULATOR INDICATES LOW. R&R LT HYD PUMP, LT CASE DRAIN QUICK DISCONNECT, AND LT HYD DRAIN FILTERS. R&R LT HYDRAULIC SYSTEM PRESSURE FILTER MANIFOLD. BLEED LT HYDRAULIC SYSTEM. OPS AND LEAK CHECK GOOD.
